# SDR 2009FA0000202

- Difficulty date: February 3, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Aircraft: N40GS
- Make and model: Braero BAE125800A
- Aircraft serial: NA0421
- System (JASC): 3240 · Landing Gear Brake System
- Part: Modulator
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT MLG BRAKE MODULATOR FAILED CAUSING NR 4 BRAKE TO DRAG.  THE ACFT PULLED TO THE RT DURING TAKEOFF ROLL.  (K)
